File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: The linear coordinate preserving problem

TitleThe linear coordinate preserving problem
Authors
KeywordsAutomorphism
Coordinate Preserving Problem
Endomorphism
Finite Fields
Jacobian Conjecture
Linear Coordinate Preserving Problem
Permutation Polynomial
Positive Characteristic
Issue Date2008
PublisherTaylor & Francis Inc. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00927872.asp
Citation
Communications In Algebra, 2008, v. 36 n. 4, p. 1354-1364 How to Cite?
AbstractWe prove that every K-endomorphism of a rank 2 polynomial algebra over an algebraically closed field K of positive characteristic taking all linear coordinates to coordinates is an automorphism. We give a new characterization of coordinates of K[t][x, y], where K is an algebraically closed field of any characteristic. We also explore the close connection between coordinates and permutation polynomials of finite fields. Copyright © Taylor & Francis Group, LLC.
Persistent Identifierhttp://hdl.handle.net/10722/156223
ISSN
2015 Impact Factor: 0.368
2015 SCImago Journal Rankings: 0.649
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorGong, SJen_US
dc.contributor.authorYu, JTen_US
dc.date.accessioned2012-08-08T08:40:54Z-
dc.date.available2012-08-08T08:40:54Z-
dc.date.issued2008en_US
dc.identifier.citationCommunications In Algebra, 2008, v. 36 n. 4, p. 1354-1364en_US
dc.identifier.issn0092-7872en_US
dc.identifier.urihttp://hdl.handle.net/10722/156223-
dc.description.abstractWe prove that every K-endomorphism of a rank 2 polynomial algebra over an algebraically closed field K of positive characteristic taking all linear coordinates to coordinates is an automorphism. We give a new characterization of coordinates of K[t][x, y], where K is an algebraically closed field of any characteristic. We also explore the close connection between coordinates and permutation polynomials of finite fields. Copyright © Taylor & Francis Group, LLC.en_US
dc.languageengen_US
dc.publisherTaylor & Francis Inc. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00927872.aspen_US
dc.relation.ispartofCommunications in Algebraen_US
dc.subjectAutomorphismen_US
dc.subjectCoordinate Preserving Problemen_US
dc.subjectEndomorphismen_US
dc.subjectFinite Fieldsen_US
dc.subjectJacobian Conjectureen_US
dc.subjectLinear Coordinate Preserving Problemen_US
dc.subjectPermutation Polynomialen_US
dc.subjectPositive Characteristicen_US
dc.titleThe linear coordinate preserving problemen_US
dc.typeArticleen_US
dc.identifier.emailYu, JT:yujt@hku.hken_US
dc.identifier.authorityYu, JT=rp00834en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1080/00927870701864163en_US
dc.identifier.scopuseid_2-s2.0-45949103369en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-45949103369&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume36en_US
dc.identifier.issue4en_US
dc.identifier.spage1354en_US
dc.identifier.epage1364en_US
dc.identifier.isiWOS:000255250900010-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridGong, SJ=24402859500en_US
dc.identifier.scopusauthoridYu, JT=7405530208en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats